MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION 02.07.0034RP PATELLA RESURFACING SIZE 2

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION 02.07.0034RP PATELLA RESURFACING SIZE 2
Model Number 02.07.0034RP
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2017.On (b)(6) 2020 the patient came in reporting pain due to a loose femur that was caused from falling.The surgeon revised the femoral component and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting instability and the cause is unknown.The real issue was the patella dislocating lateral and he was focused to address that.He cut the patella out and didn't put another patella in.The surgeon addressed the patella tracking issues with suture and tissue tightening and re-alignment and revised the liner with one of the same thickness.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 dec 2024: lot 164132: (b)(4) items manufactured and released on 06-oct-2016.Expiration date: 2021-09-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION 02.07.0034RP PATELLA RESURFACING SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20902528
Report Number3005180920-2024-01032
Device Sequence Number20096744
Product Code JWH
UDI-Device Identifier07630030815751
UDI-Public07630030815751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2021
Device Model Number02.07.0034RP
Device Lot Number164132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight21 KG
Patient RaceWhite